# SDR 45162081504

- Difficulty date: August 15, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N426FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45162
- Aircraft time: 2,469 hours, 1,877 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Condition: Fatigued
- Location: Door
- Component: Door
- Component part number: 4557100101004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW FOUND RT SIDE FUEL SUMP SERVICE DOOR OPEN.  MAINTENANCE FOUND LATCH HAD FATIGUED THE DOOR SKIN WHICH ALLOWED THE DOOR TO COME OPEN.  DOOR ASSEMBLY WAS REPLACED.
